About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 753857, 16 pages
http://dx.doi.org/10.1155/2012/753857
Research Article

Asymptotic Behavior of Bifurcation Curve for Sine-Gordon-Type Differential Equation

Laboratory of Mathematics, Institute of Engineering, Hiroshima University, Higashi-Hiroshima 739-8527, Japan

Received 23 October 2012; Accepted 11 December 2012

Academic Editor: Sining Zheng

Copyright © 2012 Tetsutaro Shibata. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tetsutaro Shibata, “Asymptotic Behavior of Bifurcation Curve for Sine-Gordon-Type Differential Equation,” Abstract and Applied Analysis, vol. 2012, Article ID 753857, 16 pages, 2012. doi:10.1155/2012/753857